# SDR DALA2024052605515

- Difficulty date: May 25, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 34,186 hours, 12,992 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Contaminated
- Location: Seats 2ab
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3804, PASENGER PED AT SEATS 2A/B BEGAN SMOKING IN THE CLIMB. SMOKE STOPPED WHEN FA'S TURNED OFF POWER TO PAX PED OUTLETS. CORRECTIVE ACTION: FOUND EVIDENCE OF LIQUID SPILL UNDERNEATH SEAT 2B ON IFE MODULE. SEATS 3A&B HAS NO PED POWER & SCREEN WILL NOT POWER UP. FOUND SOILED SEB UNDE SEAT 2A/B. FOUND DAMAGED CONNECTOR ON SEB PORT J13. INSPECTED PINS IN CONNECTOR @SEB UNDER SEATS 2A/B, CLEANED AND REPLACED SEB. (LP 5622196)
